MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK BIOPSY SITE MARKERS; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK BIOPSY SITE MARKERS; BIOPSY INSTRUMENT
Model Number SMTSU9G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during placement of a breast tissue marker, the healthcare provider noted that the marker tip protector allegedly detached inside the patient.Reportedly, it was removed by vacuum assisted biopsy machine.It was further reported that the procedure was completed with another device.There was no reported patient injury.

Brand Name
SENOMARK BIOPSY SITE MARKERS
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8223022
Report Number2020394-2018-02275
Device Sequence Number218118
Product Code NEU
UDI-Device Identifier00801741031991
UDI-Public(01)00801741031991
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMTSU9G
Device Catalogue NumberSMTSU9G
Device Lot NumberVTCU00321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1